# SDR MASA20220116074

- Difficulty date: January 16, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: MM670035151055
- Condition: Corroded
- Location: Aft Cargo Compar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON STGR 25R BTW FS 1069-1051 AT AFT CARGO COMPARTMENT. 
STGR 25R BTW FS 1069-1051 WAS REPAIRED PER EA EA 72-2022-006-IR "
